A response to recent proposals for integrative taxonomy
Version of Record online: 19 OCT 2010
© 2010 The Linnean Society of London
Biological Journal of the Linnean Society
Volume 101, Issue 3, pages 747–756, November 2010
How to Cite
PADIAL, J. M. and DE LA RIVA, I. (2010), A response to recent proposals for integrative taxonomy. Biological Journal of the Linnean Society, 101: 747–756. doi: 10.1111/j.1095-8312.2010.01528.x
- Issue online: 19 OCT 2010
- Version of Record online: 19 OCT 2010
- Received 25 May 2010; accepted for publication 26 May 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!